# SDR R61A201312021278

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 10,132 hours, 9,876 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED FUSELAGE DOOR WARNING LIGHT INDICATION.  AN EMERGENCY WAS NOT DECLARED, CREW ELECTED TO RETURN TO DEPARTURE, LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED.  AIRCRAFT IS GOOD FOR SERVICE.
